Alert archive / Wyoming / High Wind Warnings in 2016

High Wind Warning 26, NWS Riverton, WY

December 9, 2016Fremont County, Natrona County, Sweetwater County, Wyoming

NWS Riverton, WY issued this high wind warning at Dec 9, 2016, 10:31 AM MST for Fremont County, Natrona County, Sweetwater County, Wyoming. It took effect at Dec 10, 2016, 12:00 AM MST. It was in force for 15 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 9, 2016, 10:31 AM MST (17:31 UTC)
In effect from
Dec 10, 2016, 12:00 AM MST
Expired
Dec 10, 2016, 3:23 PM MST
In force
15 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Natrona County, WY, Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 65 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 10, 3:34 AM MSTHEAVY SNOW 616 Ne Dubois, WYCASTLE CREEK SNOTEL
Dec 10, 3:34 AM MSTHEAVY SNOW 911 N Dubois, WYBURROUGHS CREEK SNOTEL
Dec 10, 3:38 AM MSTSNOW 318 W Lander, WYHOBBS PARK SNOTEL
Dec 10, 5:10 AM MSTHEAVY SNOW 7Brooks Lake, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 5.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2016-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2016-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
770 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

276 
WWUS75 KRIW 091731
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1031 AM MST FRI DEC 9 2016

...STRONG WIND POSSIBLE ACROSS PORTIONS OF CENTRAL WYOMING LATE
TONIGHT THROUGH SATURDAY MORNING...

.AN APPROACHING STRONG WINTER WEATHER SYSTEM THAT WILL BRING
COPIOUS AMOUNTS OF SNOW TO THE WESTERN MOUNTAINS...WILL ADVERSELY
AFFECT THE AREA FROM SOUTHERN AND EASTERN FREMONT COUNTY...EAST
THROUGH MOST OF NATRONA COUNTY WITH STRONG WINDS. THE WINDS WILL
THEN GENERALLY DECREASE IN SPEED SATURDAY EVENING.

WYZ003-091845-
/O.CAN.KRIW.HW.A.0018.161210T0700Z-161210T1900Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
1031 AM MST FRI DEC 9 2016

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH
WIND WATCH. 

WHILE WINDS WILL BECOME QUITE GUSTY FOR A SHORT WHILE LATER
TONIGHT AND SATURDAY MORNING...MOST OF THE FOOTHILLS WILL NOT SEE
HIGH WIND CONDITIONS EXCEPT FOR PERHAPS THE AREA IN THE IMMEDIATE
VICINITY OF CLARK WYOMING. THEREFORE THE WATCH HAS BEEN CANCELLED
AT THIS TIME. 

$$

WYZ019-020-100700-
/O.UPG.KRIW.HW.A.0018.161210T0700Z-161210T1900Z/
/O.NEW.KRIW.HW.W.0026.161210T0700Z-161211T0100Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...JEFFREY CITY...CASPER
1031 AM MST FRI DEC 9 2016

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WEST TO SOUTHWEST WINDS WILL INCREASE AND BECOME STRONG
  AFTER MIDNIGHT TONIGHT AND LAST THROUGH SATURDAY AFTERNOON.

* WINDS...WEST TO SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...TRAVELERS FROM SOUTH PASS...TO SWEETWATER STATION... 
  MUDDY GAP...AND ON TO CASPER WILL POSSIBLY EXPERIENCE VERY 
  STRONG CROSS WINDS AND SUDDEN GUSTS. ADDITIONALLY...THE WIND 
  MAY MIX WITH GROUND SNOW AND CAUSE AREAS OF BLOWING AND 
  DRIFTING SNOW WITH SHARP REDUCTIONS TO VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
4 follow-up statements
328 
WWUS75 KRIW 100456
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
956 PM MST FRI DEC 9 2016

...STRONG WIND EXPECTED ACROSS PORTIONS OF CENTRAL WYOMING LATE
TONIGHT THROUGH SATURDAY AFTERNOON...

.AN APPROACHING WEATHER WEATHER SYSTEM WILL BRING STRONG WIND TO 
SOUTHERN AND EASTERN FREMONT COUNTY...EAST THROUGH MOST OF
NATRONA COUNTY. THE STRONG WIND WILL PERSIST THROUGH LATE
AFTERNOON. THE WIND WILL GENERALLY DECREASE SATURDAY EVENING.

WYZ019-020-101300-
/O.CON.KRIW.HW.W.0026.161210T0700Z-161211T0100Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...JEFFREY CITY...CASPER
956 PM MST FRI DEC 9 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST SATURDAY...

* TIMING...A SOUTHWEST WIND WILL INCREASE OVERNIGHT AND STAY
  STRONG THROUGH SATURDAY AFTERNOON.

* WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...TRAVELERS FROM SOUTH PASS...TO SWEETWATER STATION...
  TO MUDDY GAP...AND ON TO CASPER WILL EXPERIENCE VERY STRONG
  CROSS WINDS AND SUDDEN GUSTS. ADDITIONALLY...THE WIND WILL CAUSE
  SOME BLOWING AND DRIFTING SNOW WITH SHARP REDUCTIONS TO
  VISIBILITY AT TIMES. THIS WILL BE MOST NOTICEABLE AROUND THE
  CASPER AREA WHERE THE SNOW COVER IS DEEPER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
723 
WWUS75 KRIW 100907
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
207 AM MST SAT DEC 10 2016

...STRONG WIND EXPECTED ACROSS PORTIONS OF CENTRAL WYOMING THROUGH
THIS AFTERNOON...

.AN APPROACHING WINTER WEATHER SYSTEM WILL BRING STRONG WIND TO
SOUTHERN AND EASTERN FREMONT COUNTY...EAST THROUGH MOST OF NATRONA
COUNTY. THE STRONG WIND WILL PERSIST THROUGH LATE THIS AFTERNOON.
THE WIND WILL GENERALLY DECREASE SATURDAY EVENING.

WYZ019-020-102300-
/O.CON.KRIW.HW.W.0026.000000T0000Z-161211T0100Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...JEFFREY CITY...CASPER
207 AM MST SAT DEC 10 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* TIMING...A SOUTHWEST WIND WILL INCREASE THIS MORNING AND STAY
  STRONG THROUGH THIS AFTERNOON.

* WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...TRAVELERS FROM SOUTH PASS...TO SWEETWATER STATION... 
  TO MUDDY GAP...AND ON TO CASPER WILL EXPERIENCE VERY STRONG 
  CROSS WINDS AND SUDDEN GUSTS. ADDITIONALLY...THE WIND WILL 
  CAUSE SOME BLOWING AND DRIFTING SNOW WITH SHARP REDUCTIONS TO 
  VISIBILITY AT TIMES. THIS WILL BE MOST NOTICEABLE AROUND THE 
  CASPER AREA WHERE THE SNOW COVER IS DEEPER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
266 
WWUS75 KRIW 101838
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1138 AM MST SAT DEC 10 2016

...STRONG WIND EXPECTED ACROSS PORTIONS OF CENTRAL WYOMING
THROUGH THIS AFTERNOON...

.AN APPROACHING WINTER WEATHER SYSTEM WILL BRING STRONG WIND TO
SOUTHERN AND EASTERN FREMONT COUNTY...EAST THROUGH MOST OF
NATRONA COUNTY. THE STRONG WIND WILL PERSIST THROUGH LATE THIS
AFTERNOON. THE WIND WILL GENERALLY DECREASE THIS EVENING.

WYZ019-020-110100-
/O.CON.KRIW.HW.W.0026.000000T0000Z-161211T0100Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...JEFFREY CITY...CASPER
1138 AM MST SAT DEC 10 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

* TIMING...A SOUTHWEST WIND WILL STAY STRONG THROUGH THIS
  AFTERNOON.

* WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...TRAVELERS FROM SOUTH PASS...TO SWEETWATER STATION... 
  TO MUDDY GAP...AND ON TO CASPER WILL EXPERIENCE VERY STRONG 
  CROSS WINDS AND SUDDEN GUSTS. ADDITIONALLY...THE WIND WILL 
  CAUSE SOME BLOWING AND DRIFTING SNOW WITH SHARP REDUCTIONS TO 
  VISIBILITY AT TIMES. THIS WILL BE MOST NOTICEABLE AROUND THE 
  CASPER AREA WHERE THE SNOW COVER IS DEEPER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
976 
WWUS75 KRIW 102223
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
323 PM MST SAT DEC 10 2016

...HIGH WIND WARNING HAS BEEN CANCELLED...

.WINDS HAVE BEGUN TO DECREASE ACROSS THE AREA. THE HIGH WIND
WARNING HAS BEEN CANCELLED.

WYZ019-020-102330-
/O.CAN.KRIW.HW.W.0026.000000T0000Z-161211T0100Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...JEFFREY CITY...CASPER
323 PM MST SAT DEC 10 2016

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE BEGUN TO DECREASE ACROSS THE AREA. THE HIGH WIND
WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Dec 9, 10:05 AM MST, 26 minutes earlier.

Area forecast discussion, Dec 9, 10:05 AM MST, 26 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1005 AM MST Fri Dec 9 2016

.SHORT TERM...Today through Sunday night

Synopsis...A progressive weather pattern remains in place across
the CONUS. Arctic air that has been in place in the CWA has begun
to modify with a Pacific airmass this morning. Temperatures
across western portions will continue to warm through the early
morning hours. Areas east of the Divide will be slower to respond
and warm by mid to late morning. The PFJ will shift northward
today, in response to a shortwave ridge. This ridge will flatten
by 06z Saturday, as a new jet max enters far western WY. This jet
max will slowly sag southward over the Great Basin through 12z
Sunday. Ample amounts of Pacific moisture will stream over the CWA
throughout the forecast period.

Frigid temperatures remain in place for much of the forecast area
this morning, with temperatures slowly beginning to warm across
the far west. Eastern portions of Sweetwater County are the
warmest, ranging from the upper teens to lower 20s. The arctic
airmass will continue to erode away across the area this morning,
as a warm front makes its way over the state today. At the same
time, persistent bands of snow will move over western portions
today through Saturday. Periods of moderate to heavy snow can be
expected tonight and Saturday. Winter Storm Warnings and Winter
Weather Advisories are in effect across the west through noon
Saturday. Expect 1 to 2 feet in the mountains, with 10 to 16
inches in the western valleys. Please see these products for
additional information.

East of the Divide will stay dry today, under mostly cloudy to
overcast skies. Gusty west to southwest winds will occur today
through Saturday, across the Absaroka and Wind River Mountains and
over the Wind Corridor from the Red Desert to Casper. These winds
will become strong and possibly damaging tonight through 12pm
Saturday. Windy conditions will be more widespread Saturday,
spreading over southern and western portions. Winds across the
area will begin to subside late Saturday afternoon into Saturday
evening, as the cold front sweeps through the state.

Light to moderate snow will continue across the west Saturday
night into Sunday behind the cold front. Amounts will be
significantly less, due to the bulk of energy and lift further to
the south with the jet.

.LONG TERM...Monday through Friday

Active week upcoming with high latitude ridge holding over the
Eastern Pacific and a cold northerly flow dominating Western Canada.
Farther south over us a mid level wly flow will continue with
embedded shortwaves keeping snow potential across the west. It looks
like we'll start with the Arctic front along our nrn border or into
the far north Monday morning. This Arctic front will drop south
across all areas east of the divide Monday night into Tuesday with
bitter cold temps and some light snow or flurries. Temps will trend
downward Monday into Tuesday in the north and Tuesday into Wednesday
for the south half of Central Wyoming as this arctic air settles
across the area. What happens after that is looking very interesting
as ridge rebuilds offshore creating another period of steep nly flow
across Western Canada and possibly the Northern Rockies. The ridge
may fold over enough to create moist wly flow underneath this ridge
and possible even a developing upper low that moves in off the Ern
Pacific and into the Great Basin later Thursday night through Friday
(at least). Under this scenario...areas east of the divide would be
entrenched in arctic air and upslope while dynamics from this system
to the west overrun the cold dome with dynamics (strong qg
forcing/cyclonic nose of the jet and upglide) to produce a
significant snowstorm for parts of Central Wyoming later Thursday
night through Friday (and possibly beyond). The Euro takes a little
longer to develop this scenario starting next Friday but not peaking
until next weekend vs the GFS which starts it as early as late
Thursday night and peaking it Friday before improvement (at least in
snowfall not the cold on Saturday). Details are uncertain in this
complex flow pattern but the bigger picture at least supports arctic
air and upslope east of the divide with some energy either moving in
from the west or nw. Either way, a cold and unsettled period with
occasional snow out west and a possible snowstorm east of the divide
to end the medium range period.

&&

.AVIATION.../18Z ISSUANCE/

EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES

VFR conditions are expected through the period. Wind will increase
KRKS to KCPR after 14Z and then a gusty wind will continue through
06Z Sat. The wind will increase even more after 06Z at KCPR airport.
Isolated snow showers will occur late tonight and on Saturday.

WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES

Widespread snow will occur through tonight. MVFR to IFR
conditions will prevail for most of the period with the exception
of KRKS where conditions will be more variable. Local LIFR
conditions are possible at times. Expect mountains to be obscured. A
gusty wind will occur by 16Z at KRKS airport and this gusty wind will
continue through tonight.

&&

.FIRE WEATHER...

Fire Danger low for the foreseeable future as cold unsettled
conditions and general troughiness aloft continue over the region.
Several upper level disturbances will bring significant snowfall
west of the Divide through this weekend. Strong wind may be possible
across portions of northern and central Wyoming late tonight
through Saturday morning.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from late tonight through Saturday morning for
WYZ003-019-020.

Winter Weather Advisory until noon MST Saturday for WYZ016-026.

Winter Storm Warning until noon MST Saturday for WYZ001-002-
012>015-023>025-027.

&&

SHORT TERM...LaVoie
LONG TERM...Skrbac
AVIATION...Hattings
FIRE WEATHER...LaVoie
Hazardous weather outlook, Dec 9, 2:58 AM MST, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
258 AM MST FRI DEC 9 2016

WYZ001>020-022>030-101200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
258 AM MST FRI DEC 9 2016

...WINTER STORM WARNING FOR MOST OF WESTERN WYOMING THROUGH
SATURDAY MORNING...

...WINTER WEATHER ADVISORY FOR THE UPPER GREEN AND WIND RIVER
BASIN FOOTHILLS THROUGH SATURDAY MORNING...

...HIGH WIND WATCH FOR PORTIONS OF NORTHERN AND CENTRAL WYOMING
FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL
WYOMING.

.DAY ONE...TODAY AND TONIGHT

MAJOR WINTER STORM WILL CONTINUE OUT WEST WITH SNOW AND STRONG
MOUNTAIN PASS WIND WITH BLOWING AND DRIFTING SNOW. EXPECT SLICK
AND SNOW COVERED ROADS WITH LIMITED VISIBILITY.

HIGH WIND WATCH FOR INCREASING AND POSSIBLE VERY STRONG WIND FROM
JEFFREY CITY TO CASPER AND IN THE CODY FOOTHILLS AFTER MIDNIGHT
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY...SIGNIFICANT SNOW IN THE FAR WEST WITH HAZARDOUS TRAVEL
AND LIMITED VISIBILITY IN SNOW AND BLOWING SNOW. STRONG WINDS
ACROSS PORTIONS OF NORTHERN AND CENTRAL WYOMING POSSIBLE THROUGH
SATURDAY MORNING.

SUNDAY AND MONDAY...OCCASIONAL SNOW IN THE FAR WEST... ESPECIALLY
IN THE MOUNTAINS.

TUESDAY AND WEDNESDAY...TURNING SHARPLY COLDER AGAIN EAST OF THE
DIVIDE WITH SOME LIGHT SNOW OR FLURRIES POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL TODAY AND TONIGHT.

TEAM RIVERTON

Nearby

High Wind Warnings in Wyoming, 2016Every high wind warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.